RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1995, Volume 29, Issue 1, Pages 82–87 (Mi faa570)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

On the Number of Solutions to the Equation $X^2=0$ in Triangular Matrices over a Finite Field

A. A. Kirillovab

a Institute for Information Transmission Problems, Russian Academy of Sciences
b University of Pennsylvania

Full text: PDF file (468 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1995, 29:1, 64–68

Bibliographic databases:

UDC: 512.6
Received: 15.10.1994

Citation: A. A. Kirillov, “On the Number of Solutions to the Equation $X^2=0$ in Triangular Matrices over a Finite Field”, Funktsional. Anal. i Prilozhen., 29:1 (1995), 82–87; Funct. Anal. Appl., 29:1 (1995), 64–68

Citation in format AMSBIB
\Bibitem{Kir95}
\by A.~A.~Kirillov
\paper On the Number of Solutions to the Equation $X^2=0$ in Triangular Matrices over a Finite Field
\jour Funktsional. Anal. i Prilozhen.
\yr 1995
\vol 29
\issue 1
\pages 82--87
\mathnet{http://mi.mathnet.ru/faa570}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1328542}
\zmath{https://zbmath.org/?q=an:0873.17013}
\transl
\jour Funct. Anal. Appl.
\yr 1995
\vol 29
\issue 1
\pages 64--68
\crossref{https://doi.org/10.1007/BF01077044}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RW33900009}


Linking options:
  • http://mi.mathnet.ru/eng/faa570
  • http://mi.mathnet.ru/eng/faa/v29/i1/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. M. Myasnichenko, “Direct Product of Unfurled Swallowtails in the Problem of Going around an Obstacle”, Funct. Anal. Appl., 30:4 (1996), 230–236  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. B. Z. Shavarovskii, “Finding a complete set of solutions or proving unsolvability for certain classes of matrix polynomial equations with commuting coefficients”, Comput. Math. Math. Phys., 47:12 (2007), 1902–1911  mathnet  crossref  mathscinet  elib
    3. B. Z. Shavarovskii, “Faktorizuemost mnogochlennykh matrits vo vzaimosvyazi so stepenyami ikh elementarnykh delitelei”, Zh. vychisl. matem. i matem. fiz., 52:7 (2012), 1171–1184  mathnet  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:378
    Full text:178
    References:39
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020